# SDR TRAX200600951

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 11,716 hours, 9,808 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC DOOR HANDLE IS CRACKED AROUND BOSS.  REMOVED AND REPLACED AVIONICS DOOR HANDLE IAW CRJ200 AMM 52-42-00 AND SRM 51-42-06  (CLOSED 11/06/06)
